# SDR SWAA2022110950889

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL 12. / [01] REMOVED BRACKET ACB WATER SERVICE AT BS 907+12 RBL 12 IAW SRM 51-40-02-0G-0; PART WILL BE REPAIRABLE BY REPLACEMENT;[02] LOCATED AND DRILLED NEW BRACKET AT WATER SERVICE PANEL; AS PER SRM 51-40-02 AND DWG 147A7221;[03] VERIFIED CORRECTIVE ACTION 2.;[04] OK TO INSTALL;[05] OK TO INSTALL GIVEN.;[06] INSTALLED NEW BRACKET ACB WATER SERVICE AT BS 907+12 RBL 12; IAW 737-700 SRM 51-40-02-0G-0; DWG 147A7221 REV:D;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEM 6; AND MEASUREMENT FIELDS; CARD COMPLETE.
